Journal of the Mathematical Society of Japan

Integral formulas for polyhedral and spherical billiards

Nobuhiro INNAMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 339-357.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376612

Digital Object Identifier
doi:10.2969/jmsj/05020339

Mathematical Reviews number (MathSciNet)
MR1613148

Zentralblatt MATH identifier
0939.37016

Subjects
Primary: 53C22: Geodesics [See also 58E10]
Secondary: 58F17

Citation

INNAMI, Nobuhiro. Integral formulas for polyhedral and spherical billiards. J. Math. Soc. Japan 50 (1998), no. 2, 339--357. doi:10.2969/jmsj/05020339. https://projecteuclid.org/euclid.jmsj/1225376612


Export citation